# SDR FDEA202206071396

- Difficulty date: June 7, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 92,211 hours, 21,660 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adc
- Part number: 4059060901
- Part serial: 92120522
- Condition: Failed
- Part time: 28,929 hours, 7,895 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CADC FAILED AT FL350 IN ICING CONDITIONS STATIC AIR  SWITCH TO ALT CURED PROBLEM   REMOVED AND REPLACED CAPTAINS CADC AS PRECAUTION IAW MD-11 MM 34-16-01-4. REMOVED AND REPLACED   MSC IAW MD-11 MM 31-42-01-4.   CADC #1 TEST NORMAL IAW MD-11 MM 34-16-01-5. FINAL LEAK TEST   PERFORMED ON WRI 34-16/2904 AFTER PITOT  LINE REPLACEMENT. APPROXIMATE LEAK RATE OF 18 FEET  PER MINUTE   STATIC AND .4 KTS PER MINUTE PITOT WITH BOTH CAPTS AND FO'S SYSTEMS SIMULTANEOUSLY UNDER  TEST. ALL INDICATIONS   COMPARABLE AT 36,180 FT 362  KTS. MAX DIFFERENCE 50 FT AND 3 KTS BETWEEN TEST EQUIPMENT AND CAPT/FO PFD'S.   REF WRI MD-11 MM  34-11-00-2.
